发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Retraction notice to “Exact controllability of partial integrodifferential equations with mixed boundary conditions” [J. Math Anal. Appl. 325 (2007) 1257–1279]

Retraction notice to “Exact controllability of partial integrodifferential equations with mixed boundary conditions” [J. Math Anal. Appl. 325 (2007) 1257–1279]

K. Sakthivel; K. Balachandran; R. Lavanya
  • 作者K. Sakthivel; K. Balachandran; R. Lavanya
  • 卷第368卷
  • 期第1期
  • 印刷ISSN0022-247X
  • 电子ISSN1096-0813
  • 文件大小69.23KB
  • 发表时间2010
  • DOI10.1016/j.jmaa.2010.02.017
← 返回【学霸图书馆】主页